# SDR ASAA0280675

- Difficulty date: December 24, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99366395
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FLOORBOARD HAS TORN METAL AT 'W' SANDWICH EXTRUSION AT FS 886-946.  REPLACED SUPPORT SECTION PER SRM 51-30-8, 51-20-0, AND 51-10-4.  (M)
